# SDR SWIA201540891

- Difficulty date: February 26, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 32,773 hours, 27,137 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE EXTERIOR SKIN DENTED FORWARD OF FS700.0 BETWEEN STR 16L AND 17L.  C-CHECK, RO 3/12/15.  INSTALLED NEW REPAIR DOUBLER, PN 601R-53-61-770-1, REF CRJ 200, REO.  WEIGHT OF MATERIAL REMOVED 1.84 LBS, WEIGHT OF NEW REPAIR DOUBLER 2.26 LBS WEIGHT ADDED .0.42 LBS SCALE USED TUC1755 CAL DUE DATE 3 JUN 2015, COMPLIED WITH ST 51-900-1003.
